# SDR SWAA041206

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 14,631 hours, 8,329 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL FROM AFT COFFEEMAKER IN FLIGHT.  WHEN CB PULLED SMELL WENT AWAY.  REMOVED AND REPLACED BOTH AFT COFFEEMAKERS PER MM.
